Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 78 of 88 found articles
 
 
  Real Hypersurfaces in Complex Hyperbolic Two-Plane Grassmannians with Commuting Structure Jacobi Operators
 
 
Title: Real Hypersurfaces in Complex Hyperbolic Two-Plane Grassmannians with Commuting Structure Jacobi Operators
Author: Lee, Hyunjin
Suh, Young Jin
Woo, Changhwa
Appeared in: Mediterranean journal of mathematics
Paging: Volume 13 (2016) nr. 5 pages 3389-3407
Year: 2016
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 78 of 88 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands